Return to previous page
I'm taking the following:
Tudorza, Symbicort, Singulair, Prevacid , Lisinopril, Oxygen for sleep, exercise and at altitude, and Calcium, Vitamin D and Vitamin C + Bioflavinoids.
Whenever I even just barely bump into something, I either tear the skin and bleed, or end up with a bad bruise. Most of the time I look as if I've been beaten!!
I think it's probably due to the steroid component of my Symbicort, but am wondering if anyone else has this problem and if so, have you found a solution, other than wrapping yourself in bubble wrap?
Thanks for any ideas!!
Join Us on COPD360social
It is not our intention to serve as a substitute for medical advice and any content posted should not be used for medical advice, diagnosis or treatment. While we encourage individuals to share their personal experiences with COPD, please consult a physician before making changes to your own COPD management plan.